# SDR I5PA2024072575702

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,719 hours, 34,682 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: GM71845
- Part serial: 2513
- Condition: Inoperative
- Location: Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

MX FINDING - ESI  DISCREPANCY: RH ENG TR INOP.   REPLACED RHOB TR LVDT PER AMM
